# SDR C77A20161211010

- Difficulty date: December 11, 2016
- Submitted: December 11, 2016
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 22,159 hours, 12,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,191 hours, 6,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR CORROSION, LT FLOORBEAM, P/N 170-65669-003, AT FRAME 87. X = 23865, Y = -273.   REMOVED AND REPLACED AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON EO E175-53MR-093 REV 3.
